Regularity theory for some semi-linear equations : the $Q$-method.

by    H. Triebel

Preprint series: 99-26, Analysis

The paper is published: Forum Math., 13 (1), 1-19, 2001

46E35 Sobolev spaces and other spaces of ``smooth'' functions, embedding theorems, trace theorems
35B65 Smoothness/regularity of solutions of PDE
35J60 Nonlinear PDE of elliptic type
47H30 Particular nonlinear operators (superposition, Hammerstein, Nemytskiui, Uryson, hysteresis operators, etc.), See also {45P05}

Abstract: The paper deals with the maximal regularity of solutions of some semi-linear equations in function spaces of type $B^s_{p,q}(R^n)$ and $H^s_p(R^n)$. A new method, based on quarkonial decompositions of functions, is presented.

Upload: 1999-05-11

Update: 2001-02-05

The author(s) agree, that this abstract may be stored as full text and distributed as such by abstracting services.